# SDR AALA202505288568

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 38,046 hours, 16,402 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUL ODOR INTHE AFT GALLEY. REMOVE AND REPLACED BOTH LEFT (AALA202505284604) AND RIGHT (AALA202505288568) RECIRCULATION FAN AIR FILTERS. PER MM 21-25-01.
